MAUDE Adverse Event Report: INMODE LTD LUMECCA; INTENSE PULSED LIGHT

INMODE LTD LUMECCA; INTENSE PULSED LIGHT
Model Number AS601863A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A full thickness burn (3rd degree) of rectangular shape and dimensions of approximately 2 x 1 cm located in the center of right malar area following lumecca 515 treatment.
 
Additional Manufacturer Narrative
Based on the tests and history, there was a component failure, that caused this problem.The current board design answering to double fault condition, it is most unlikely that both q8, and q9, will go bad at the same time during operation.In a retrospective review of technical complaints there were not found any similar circumstances.Patient is healing very well.Opened capa (b)(4).

Brand Name
LUMECCA
Common Device Name
INTENSE PULSED LIGHT
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16821921
Report Number3010511300-2023-00126
Device Sequence Number6820747
Product Code ONF
UDI-Device Identifier07290016633108
UDI-Public07290016633108
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K221571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Modification/Adjustment,Other,Inspection
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS601863A
Device Catalogue NumberAS601863A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite